# SDR DALA2024103110560

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0635042) CORROSION ON WEB STA 793 TO 847 OF LOWER CUTOUT SURROUND STRUCTURE AT AFT CARGO. WEB STA 793 TO 847 OF LOWER CUTOUT SURROUND STRUCTURE AT AFT CARGO WAS REPLACED PER B737-800 SRM 51-40-02-0G.
